# SDR USAASA99007

- Difficulty date: October 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705UW
- Make and model: Airbus A319-112
- Aircraft serial: 0929
- Engine: Cfmint CFM565B6
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overspeed
- Location: Left
- Part time: 2,811 hours
- Stage of operation: CL
- Nature of condition: Y
- Precautionary procedure: E

## Discrepancy

DEN/PHL - FLT 140 - AFTER TAKEOFF, FLIGHT CREW WAS ALERTED TO A LEFT ENGINE N2 OVERSPEED.  THE LEFT ENGINE WAS SHUT DOWN AND THE AIRCRAFT RETURNED TO THE FIELD.  28 MINUTES SINGLE ENGINE TIME.  MAINTENANCE REPLACED THE LEFT ENGINE.
